Revista Matemática Iberoamericana


Previous issue  | Next issue  | Most recent Issue | All Issues | RMI summary

Volume 1, Issue 3, 1985

On the Eisenstein Series of Hilbert Modular Groups
Goro Shimura
pp. 1–42
Abstract | Full-Text PDF (2702 KB)

Sur la corrélation des fonctions de Piltz
Etienne Fouvry and Gérald Tenenbaum
pp. 43–54
Abstract | Full-Text PDF (624 KB)

Calderón-Zygmund Operators on Product Spaces
Jean-Lin Journé
pp. 55–91
Abstract | Full-Text PDF (2456 KB)

Special Positions for Surfaces Bounded by Closed Braids
Lee Rudolph
pp. 93–133
Abstract | Full-Text PDF (3738 KB)